CSpace  > 数学所
关于临界点理论的几个注记
李翀; 李树杰
2016
Source Publication中国科学数学
ISSN1674-7216
Volume46Issue:5Pages:579
Abstract本文就临界点理论发展中的几个问题做些注记. 一是关于山路定理, 这个定理在变分理论中是人尽皆知的, 正是由于这个原因, 本文想对与这一定理有关的某些方面做一些注记. 二是非线性问题中的拓扑方法, 这是一个近30年来发展迅速的领域, 涉及问题很多, 本文仅就无穷维Morse理论和环绕方法中的某些问题做些注记.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47859
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李翀,李树杰. 关于临界点理论的几个注记[J]. 中国科学数学,2016,46(5):579.
APA 李翀,&李树杰.(2016).关于临界点理论的几个注记.中国科学数学,46(5),579.
MLA 李翀,et al."关于临界点理论的几个注记".中国科学数学 46.5(2016):579.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李翀]'s Articles
[李树杰]'s Articles
Baidu academic
Similar articles in Baidu academic
[李翀]'s Articles
[李树杰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李翀]'s Articles
[李树杰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.